# SDR AALA202106219029

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 33,882 hours, 13,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Binding
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R GIRT BAR HARD TO DISARM. ADJUSTED GIRT BAR RETAINERS AS REQUIRED ON DOOR 1R IAW AMM 25-66-00.
